Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Irregular periods, HPT positive, took gynaecosid tablets, pregnant. Will tablet have side effect on foetus?

my age is 28 years. i,m a married women and i have a baby of one year. so i dont want pregnancy. my monthly periods are irregular so i took gynaeccosid tablets. but there is no bleeding . after few days i have pregnancy test and report is positive . after sonography i know that i have six weeks pregnany. i want to ask that these tablets have what types of side effects on featus ?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello, I would be happy to help you with your question.

This medication is sometimes used for irregular cycles, and is reported as well in the use of medically induced abortions (i.e. using pills). It obviously did not end the pregnancy, and the chance of harm is extremely low. I would explain to your doctor why you took this medication (for irregular cycles) and ask them to perform a followup scan in the next couple of weeks to make sure everything is going okay.

I hope that this helps and good luck!
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor